# SDR SWAA032678

- Difficulty date: December 7, 2003
- Submitted: December 11, 2003
- Operation: Air carrier
- Aircraft: N515SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 25154
- Aircraft time: 40,399 hours, 40,002 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 6546568
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND BS 1016 BULKHEAD WEB CRACKED AT BL 0.  REPAIRED WEB SECTION PER SWA EA.
